Title: On derivations of the ternary Malcev algebra M_8
Authors: Saraiva, P. 
Pojidaev, A. P. 
Keywords: Derivation algebra; Filippov algebra; n-Lie algebra; Ternary Malcev algebra
Issue Date: Oct-2006
Publisher: Taylor & Francis
Citation: Communications in Algebra. 34:10 (2006) 3593-3608
Abstract: Derivations of the simple ternary Malcev algebra M_8 and its algebra of multiplications are described.
URI: http://hdl.handle.net/10316/44645
ISSN: 0092-7872 print/1532-4125 online
DOI: 10.1080/00927870600850743
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
On Derivations of the Ternary Malcev Algebra M 8_DeGois.pdf5.84 MBAdobe PDFView/Open
Show full item record
Google ScholarTM
Check
This item is licensed under a Creative Commons License Creative Commons